# SDR DL76G030248

- Difficulty date: March 16, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 13,622 hours, 2,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 1-7 LT SIDE EMERGENCY LIGHTS HAVE SEVERAL LIGHTS INOP.  FWD TO MCO AND PLACARD PER MEL 33-51-03, CONNECTORS DISCONNECTED AT 6AB, 1AB, 2AB.
